# SDR AALA202409135444

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 21,823 hours, 8,681 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE IN MID LAVATORY ECAM MESSAGE FLASHED MOMENTARILY. CABIN CREW INSPECTION SHOWED NO SIGN OF FIRE OR SMOKE. MAINTENANCE INSPECTED SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE SMOKE DETECTION SYSTEM WITH NO FAULTS OR ISSUES NOTED.
